# SDR DXTA2025050203302

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N191QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70214
- Aircraft time: 86 hours, 33 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel Transfer
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT WOULD NOT TAKE FULL FUEL. ONLY GET 50000LBS ABOARD. NOTICED FUEL TRANSFER COMING ON RT TO LT, THEN COME ON AGAIN, SAME DIRECTION, & AGAIN.  CHKD SYS FUEL PAGE & CG PUMPS ALTERNATING RUNNING FOR WING TO WING TRANSFER ALONG WITH TRYING TO BALANCE FUEL.   HAD A 1500LBD DIFFERENCE & A FUEL QTY MISCOMPARE.  FOLLOWED PROCEDURES TO STOP FUEL MOVING AROUND & LET IT STABILIZE. TURNED PUMPS ON WHEN INSTRUCTED & IT REPEATED  ONLY FILLING THE OTBD WINGS TO 1500 LT 1900 RT. RT PUMP SHUT OFF & LT KEPT PUMPING.  FUEL STREAMING FROM LT WING. AFTER LANDING, FUEL DRIPPING FROM ACFT.  REPLACED FQMC IAW AMP BD700-A-J28-41-03-00AAA-520A/-720A-A.  PERFORMED FQMC, OPS TEST IAW AMP BD700-A-J28-41-03-00-AAA-320A-A TEST PASSED.
